Knowledge Management System of Institue of Mechanics, CAS
On the behavior of gravity-waves on porous slopes | |
Chen S; Mahrenholtz O; CHEN, S (reprint author), CHINESE ACAD SCI,INST MECH,BEIJING,PEOPLES R CHINA. | |
Source Publication | Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics
![]() |
1987 | |
Volume | 67Issue:5Pages:T273-T274 |
ISSN | 0044-2267 |
Abstract | displacement thickness is lower than in the pure-gas case alone. The results indicate |
Indexed By | SCI |
Language | 英语 |
WOS ID | WOS:A1987H947800010 |
WOS Research Area | Mathematics ; Mechanics |
WOS Subject | Mathematics, Applied ; Mechanics |
Citation statistics | |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/39726 |
Collection | 力学所知识产出(1956-2008) |
Corresponding Author | CHEN, S (reprint author), CHINESE ACAD SCI,INST MECH,BEIJING,PEOPLES R CHINA. |
Recommended Citation GB/T 7714 | Chen S,Mahrenholtz O,CHEN, S . On the behavior of gravity-waves on porous slopes[J]. Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics,1987,67,5,:T273-T274. |
APA | Chen S,Mahrenholtz O,&CHEN, S .(1987).On the behavior of gravity-waves on porous slopes.Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics,67(5),T273-T274. |
MLA | Chen S,et al."On the behavior of gravity-waves on porous slopes".Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics 67.5(1987):T273-T274. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
ja069.pdf(248KB) | 开放获取 | -- | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment